American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Hiroshige Shiga. On analytic properties of deformation spaces of Kleinian groups. Trans. Amer. Math. Soc. 368 (2016) 6627-6642.
Abstract, references, and article information   
View Article: PDF

[2] Sarah Koch, Kevin M. Pilgrim and Nikita Selinger. Pullback invariants of Thurston maps. Trans. Amer. Math. Soc. 368 (2016) 4621-4655.
Abstract, references, and article information   
View Article: PDF

[3] Hideki Miyachi. Extremal length boundary of the Teichm\"uller space contains non-Busemann points. Trans. Amer. Math. Soc. 366 (2014) 5409-5430.
Abstract, references, and article information   
View Article: PDF

[4] Marco Boggi. On the procongruence completion of the Teichm\"uller modular group. Trans. Amer. Math. Soc. 366 (2014) 5185-5221.
Abstract, references, and article information   
View Article: PDF

[5] Yoshihiko Shinomiya. Veech holomorphic families of Riemann surfaces, holomorphic sections, and Diophantine problems. Trans. Amer. Math. Soc. 366 (2014) 3161-3190.
Abstract, references, and article information   
View Article: PDF

[6] Ege Fujikawa and Katsuhiko Matsuzaki. The Nielsen realization problem for asymptotic Teichm\"uller modular groups. Trans. Amer. Math. Soc. 365 (2013) 3309-3327.
Abstract, references, and article information   
View Article: PDF

[7] Frederick P. Gardiner and Nikola Lakic. Tracking a moving point in the plane. Trans. Amer. Math. Soc. 365 (2013) 1957-1975.
Abstract, references, and article information   
View Article: PDF

[8] Lixin Liu and Athanase Papadopoulos. Some metrics on Teichmüller spaces of surfaces of infinite type. Trans. Amer. Math. Soc. 363 (2011) 4109-4134. MR 2792982.
Abstract, references, and article information   
View Article: PDF

[9] Alastair Fletcher. On asymptotic Teichmüller space. Trans. Amer. Math. Soc. 362 (2010) 2507-2523. MR 2584608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Vladimir Markovic and Dragomir Saric. Teichmüller mapping class group of the universal hyperbolic solenoid. Trans. Amer. Math. Soc. 358 (2006) 2637-2650. MR 2204048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dragomir Saric. Real and complex earthquakes. Trans. Amer. Math. Soc. 358 (2006) 233-249. MR 2171231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Abdelhadi Belkhirat, Athanase Papadopoulos and Marc Troyanov. Thurston's weak metric on the Teichmüller space of the torus. Trans. Amer. Math. Soc. 357 (2005) 3311-3324. MR 2135749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Katsuhiko Matsuzaki. A countable Teichmüller modular group. Trans. Amer. Math. Soc. 357 (2005) 3119-3131. MR 2135738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Chris Odden. The baseleaf preserving mapping class group of the universal hyperbolic solenoid. Trans. Amer. Math. Soc. 357 (2005) 1829-1858. MR 2115078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Frederick P. Gardiner. Infinitesimal bending and twisting in one-dimensional dynamics . Trans. Amer. Math. Soc. 347 (1995) 915-937. MR 1290717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. J. Earle, I. Kra and S. L. KrushkalЬ. Holomorphic motions and Teichm\"uller spaces . Trans. Amer. Math. Soc. 343 (1994) 927-948. MR 1214783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Richard D. Canary. Algebraic convergence of Schottky groups . Trans. Amer. Math. Soc. 337 (1993) 235-258. MR 1137257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. Papadopoulos and R. C. Penner. The Weil-Petersson symplectic structure at Thurston's boundary . Trans. Amer. Math. Soc. 335 (1993) 891-904. MR 1089420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yair N. Minsky. Harmonic maps into hyperbolic $3$-manifolds . Trans. Amer. Math. Soc. 332 (1992) 607-632. MR 1100698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia